# SDR AALA2019061109039

- Difficulty date: June 9, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 32,174 hours, 12,495 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Lt Elevator
- Component: Elevator, Airbus
- Component part number: D5528000303600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ALL ATTACHMENT HINGE FITTINGS ON THE LEFT HAND ELEVATOR HAVE EXCESSIVE PLAY / WORN. REPLACED ELEVATOR PER AMM 27-34-41-400-001-A.
